# SDR ASOA201100698

- Difficulty date: April 5, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 20,376 hours, 14,972 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON NR 1 FLOOR SEAT RAIL AT APPROX LBL 9.   R & R SEAT TRACK NR 1 AT LBL 9 IAW AMM 53-00-49-000-801. MAJOR REPAIR.
